# SDR FDEA201004061060

- Difficulty date: April 6, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 58,486 hours, 9,933 cycles
- Engine: Ge CF680
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: VAFSS6158
- Condition: Damaged
- Location: Bs 1461
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EO1-2620-7-5005 B PT1 STEP B2 DWG VA-FSS-26-2101 ARGON TANK INSTALLATION AT STA1461 L-1L TO L-2L AND L-3L TO L-4L FRAME DOUBLER PN VA-FSS-6158 AND VA-FSS-6159 WILL HAVE SHORT EDGE MARGIN WITH EXISTING PILOT HOLES ON NEW HANGAR PN VA-FSS-6088-1 & VA-FSS-6087-1.  COMPLIED WITH EA 1-2620-137937.  COMPLIED WITH EA 1-2620-137937.
